# SDR DALA2025011500339

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 20,674 hours, 1,935 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3514 -MISC/DE- DUE TO NUMBER 5 TIRE PRESSURE LOW ECAM MESSAGE. CORRECTIVE ACTION: FOUND TIRE READING 180PSI. REPLACED TIRE ASSEMBLY. (LP# 6729411)
